# SDR ZZDA2010238

- Difficulty date: January 18, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 25 FED TO 31 FED EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK ASSY, OPS CHECK GOOD.  REF MM 33-51.
